Alert archive / Puerto Rico / High Surf Advisories in 2015
High Surf Advisory 3, NWS JSJ
NWS JSJ issued this high surf advisory at Feb 8, 2015, 1:48 AM CST. It took effect at Feb 8, 2015, 6:00 AM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2015, 1:48 AM CST (07:48 UTC)
- In effect from
- Feb 8, 2015, 6:00 AM CST
- Expired
- Feb 9, 2015, 3:51 AM CST
- In force
- 22 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
036 WHCA42 TJSJ 080748 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 348 AM AST SUN FEB 8 2015 ...HAZARDOUS SURF CONDITIONS EXPECTED THROUGH THIS EVENING... .LONG PERIOD NORTHERLY SWELLS WILL BEGIN TO AFFECT THE NORTHWEST TO NORTH FACING COASTLINES OF PUERTO RICO...CULEBRA...AND THE NORTHERN VIRGIN ISLANDS THROUGH THIS EVENING. LATEST OBSERVATIONS FROM THE 41043 STATION BUOY LOCATED IN THE SOUTH WESTERN ATLANTIC...NORTHEAST OF PUERTO RICO...HAVE BEEN REPORTING A STEADY INCREASE OF WAVE AND SWELL HEIGHTS THE PAST FEW HOURS. THESE LONG PERIOD NORTHERLY SWELLS AVERAGING BETWEEN TEN AND FOURTEEN SECONDS WILL CONTINUE TODAY...MAKING MARINE CONDITIONS HAZARDOUS...AND GENERATING SIGNIFICANT BREAKING WAVE ACTION WITH MODERATE TO HIGH RISK OF DANGEROUS RIP CURRENTS THROUGH AT LEAST 6 PM AST THIS EVENING. PRZ001-002-005-008-010-012-VIZ001-081600- /O.NEW.TJSJ.SU.Y.0003.150208T1200Z-150208T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 348 AM AST SUN FEB 8 2015 ...HIGH SURF ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM AST THIS EVENING. * WAVES AND SURF: NORTHERLY SWELLS BETWEEN 6 TO 8 FEET WITH BREAKING WAVES OF 8 TO 12 FEET. * TIMING: THROUGH AT LEAST 6 PM AST THIS EVENING. * IMPACTS: LARGE BREAKING WAVES WILL CAUSE DANGEROUS CONDITIONS THROUGHOUT THE SURF ZONE AND STRONG RIP CURRENTS. WAVE ACTION SURGING UPON THE COASTLINE AND HIGHER THAN NORMAL WATER LEVELS MAY POSE A THREAT TO LIFE AND PROPERTY. THE TIMES OF THE NEXT HIGH TIDE DURING THE ADVISORY FOR THE FOLLOWING LOCATIONS ARE: AGUADILLA: 11:04 AM AST THIS MORNING AT 1.22 FEET. ARECIBO HARBOR: 11:12 AM AST THIS MORNING AT 1.30 FEET. SAN JUAN HARBOR: 11:49 AM AST THIS MORNING AT 1.13 FEET. PLAYA DE FAJARDO 11:39 AM AST THIS MORNING AT 1.12 FEET MAGENS BAY ST THOMAS 10:54 AM AST THIS MORNING AT 0.62 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
5 follow-up statements
316 WHCA42 TJSJ 081609 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1209 PM AST SUN FEB 8 2015 ...HAZARDOUS SURF CONDITIONS EXPECTED THROUGH THIS EVENING... .MODERATE TO LARGE NORTHERLY SWELLS WILL CONTINUE TO ARRIVE ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES THIS AFTERNOON... BEFORE SUBSIDING TONIGHT AND EARLY MONDAY. THESE NORTHERLY SWELLS ARE GENERATING HAZARDOUS MARINE CONDITIONS AND SIGNIFICANT BREAKING WAVE ACTION WITH HIGH RISK OF DANGEROUS RIP CURRENTS. PRZ001-002-005-008-010-012-VIZ001-082200- /O.CON.TJSJ.SU.Y.0003.000000T0000Z-150208T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 1209 PM AST SUN FEB 8 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WAVES AND SURF: NORTHERLY SWELLS BETWEEN 6 TO 8 FEET WITH BREAKING WAVES OF 8 TO 12 FEET. * TIMING: THROUGH 6 PM AST THIS EVENING. * IMPACTS: LARGE BREAKING WAVES WILL CAUSE DANGEROUS CONDITIONS THROUGHOUT THE SURF ZONE AND STRONG RIP CURRENTS. WAVE ACTION SURGING UPON THE COASTLINE AND HIGHER THAN NORMAL WATER LEVELS MAY POSE A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
636 WHCA42 TJSJ 081617 CCA CFWSJU COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 1212 PM AST SUN FEB 8 2015 ...HAZARDOUS SURF CONDITIONS EXPECTED THROUGH THIS EVENING... .MODERATE TO LARGE NORTHERLY SWELLS WILL CONTINUE TO ARRIVE ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES THIS AFTERNOON... BEFORE SUBSIDING TONIGHT AND EARLY MONDAY. THESE NORTHERLY SWELLS ARE GENERATING HAZARDOUS MARINE CONDITIONS AND SIGNIFICANT BREAKING WAVE ACTION WITH HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC EXPOSED COASTLINES OF PUERTO RICO...CULEBRA...SAINT THOMAS AND SAINT JOHN. PRZ001-002-005-008-010-012-VIZ001-082200- /O.CON.TJSJ.SU.Y.0003.000000T0000Z-150208T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 1212 PM AST SUN FEB 8 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WAVES AND SURF: NORTHERLY SWELLS BETWEEN 6 TO 8 FEET WITH BREAKING WAVES OF 8 TO 12 FEET. * TIMING: THROUGH 6 PM AST THIS EVENING. * IMPACTS: LARGE BREAKING WAVES WILL CAUSE DANGEROUS CONDITIONS THROUGHOUT THE SURF ZONE AND STRONG RIP CURRENTS. WAVE ACTION SURGING UPON THE COASTLINE AND HIGHER THAN NORMAL WATER LEVELS MAY POSE A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
182 WHCA42 TJSJ 081826 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 226 PM AST SUN FEB 8 2015 ...HAZARDOUS SURF CONDITIONS EXPECTED THROUGH TONIGHT... .MODERATE TO LARGE NORTHERLY SWELLS WILL CONTINUE TO ARRIVE ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES TONIGHT BEFORE SUBSIDING EARLY MONDAY. THESE NORTHERLY SWELLS ARE GENERATING HAZARDOUS MARINE CONDITIONS AND SIGNIFICANT BREAKING WAVE ACTION WITH HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC EXPOSED COASTLINES OF PUERTO RICO...CULEBRA...SAINT THOMAS AND SAINT JOHN. PRZ001-002-005-008-010-012-VIZ001-090230- /O.EXT.TJSJ.SU.Y.0003.000000T0000Z-150209T1000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 226 PM AST SUN FEB 8 2015 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM AST MONDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 6 AM AST MONDAY. * WAVES AND SURF: NORTHERLY SWELLS BETWEEN 6 TO 8 FEET WITH BREAKING WAVES OF 8 TO 12 FEET. * TIMING: THROUGH 6 AM AST ON MONDAY. * IMPACTS: LARGE BREAKING WAVES WILL CAUSE DANGEROUS CONDITIONS THROUGHOUT THE SURF ZONE AND STRONG RIP CURRENTS. WAVE ACTION SURGING UPON THE COASTLINE AND HIGHER THAN NORMAL WATER LEVELS MAY POSE A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
906 WHCA42 TJSJ 090138 AAA CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 938 PM AST SUN FEB 8 2015 ...HAZARDOUS SURF CONDITIONS EXPECTED CONTINUE THROUGH TONIGHT... .MODERATE TO LARGE NORTHERLY SWELLS WILL CONTINUE TO ARRIVE ACROSS THE ATLANTIC WATERS AND LOCAL PASSAGES TONIGHT BEFORE SUBSIDING EARLY MONDAY. THESE NORTHERLY SWELLS ARE GENERATING HAZARDOUS MARINE CONDITIONS AND SIGNIFICANT BREAKING WAVE ACTION WITH HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC EXPOSED COASTLINES OF PUERTO RICO...CULEBRA...SAINT THOMAS AND SAINT JOHN. THE OUTER BUOY IS SHOWING A DECREASE IN SWELL HEIGHT BUT HIGH SWELL WILL CONTINUE TO ARRIVE ON OUR COASTLINE FOR AT LEAST ANOTHER 6 TO 8 HOURS. PRZ001-002-005-008-010-012-VIZ001-091000- /O.CON.TJSJ.SU.Y.0003.000000T0000Z-150209T1000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 938 PM AST SUN FEB 8 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY. * WAVES AND SURF: NORTHERLY SWELLS BETWEEN 5 TO 7 FEET WITH BREAKING WAVES OF 9 TO 12 FEET. * TIMING: THROUGH 6 AM AST ON MONDAY. * IMPACTS: LARGE BREAKING WAVES WILL CAUSE DANGEROUS CONDITIONS THROUGHOUT THE SURF ZONE AND STRONG RIP CURRENTS. WAVE ACTION SURGING UPON THE COASTLINE AND HIGHER THAN NORMAL WATER LEVELS MAY POSE A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANJUAN
875 WHCA42 TJSJ 090951 CFWSJU URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 551 AM AST MON FEB 9 2015 ......NORTH SWELLS AND BREAKING WAVE ACTION CONTINUE TO SLOWLY SUBSIDE AND DIMINISH... .NORTH SWELLS WILL CONTINUE TO SUBSIDE BUT THE RISK OF DANGEROUS RIP CURRENTS WILL STILL BE MODERATE TO HIGH TODAY. PRZ001-002-005-008-010-012-VIZ001-091100- /O.CAN.TJSJ.SU.Y.0003.000000T0000Z-150209T1000Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 551 AM AST MON FEB 9 2015 ...HIGH SURF ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 AM AST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN SAN JUAN WILL ALLOW THE HIGH SURF ADVISORY TO EXPIRE AT 6 AM AST THIS MORNING... AS THE SURF ZONE CONDITIONS AND BREAKING WAVE HEIGHT ARE NO LONGER EXPECTED TO BE AT OR ABOVE THE 10 FOOT THRESHOLD. HOWEVER THERE STILL REMAINS A MODERATE O HIGH RISK OF DANGEROUS RIP CURRENTS TODAY FOR MOST OF THE ATLANTIC COASTLINES...TO INCLUDE CULEBRA...VIEQUES...AND THE U.S. VIRGIN ISLANDS. $$ HTTP://WWW.WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Feb 7, 8:34 PM CST, 5 hours 14 minutes earlier.
Area forecast discussion, Feb 7, 8:34 PM CST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1034 PM AST SAT FEB 7 2015
.UPDATE...SHOWERS WERE SLOW TO DISSIPATE IN WESTERN PUERTO
RICO...BUT AT 08/0215Z NO SHOWERS WERE OBSERVED OVER LAND.
EVIDENCE OF THE SHEAR LINE ACROSS EASTERN PUERTO RICO STILL LINGERS
WITH BETTER MOISTURE TO THE SOUTH OVER THE CARIBBEAN WATERS AND A
WIND SHIFT FROM EAST NORTHEAST TO SOUTHWEST AT AROUND 5 KFT. WINDS
NEAR THE TROPOPAUSE AT AROUND 43 KFT WERE WEST AT 92 KNOTS IN THE
08/00Z SOUNDING. THE GFS IS SHOWING INCREASING MOISTURE TO 1.66
INCHES OF PRECIPITABLE WATER BY THIS TIME SUNDAY NIGHT...AND
MOISTURE WILL REMAIN NEAR THESE LEVELS THROUGH MIDDAY
TUESDAY...REACHING ALMOST 1.8 INCHES ON 09/18Z IN WARM AIR
ADVECTION AS FLOW TURNS MORE SOUTHERLY AT THE SURFACE EARLY NEXT
WEEK.
&&
.AVIATION...PREVAILING VFR AT ALL TAF SITES THRU THE FORECAST
PERIOD WITH BRIEF -SHRA ACROSS THE LOCAL FLYING AREA OVERNIGHT.
LIGHT AND VARIABLE WINDS EXPECTED OVERNIGHT...BECOMING EASTERLY WITH
SEA BREEZE VARIATIONS AFTER 08/13Z. AFTERNOON CONVECTION WILL INCREASE
CLOUD COVER AND RAINFALL ACTIVITY OVER PR AND THE USVI. VCSH LIKELY
FOR THE TERMINALS IN PR AND THE USVI AFTER 08/17Z WITH SLIGHT CHANCE
OF TSRA NEAR TJPS/TJMZ AND TJBQ FOR THAT TIME AS WELL.
&&
.MARINE...BUOY 41043 HAS BEGUN THE SHARP RISE IN SEAS SEEN EARLIER
AT 41046 AND IS NOW AT 6.6 FEET. CURRENTLY THE AFTERNOON FORECAST
APPEARS TO BE ON TRACK. CONDITIONS WILL FALL JUST SHORT OF HIGH
SURF ADVISORY CRITERIA SUNDAY...BUT SOME AREAS COULD SEE
OCCASIONAL BREAKING WAVES OF UP TO 12 FEET WHERE BATHYMETRY IS
FAVORABLE. WILL CONTINUE TO MONITOR SINCE MODELS WERE 4 TO 5 FEET
TOO LOW AT BUOY 41046.
&&
.PREV DISCUSSION... /ISSUED 446 PM AST SAT FEB 7 2015/
MARINE...SWELL HEIGHTS OF UP TO 11 FEET WITH PERIODS OF 12
SECONDS WERE SEEN AT BUOY 41046. ADDITIONALLY SWELL HEIGHTS OF
11.5 FEET WITH PERIODS OF 12 SECONDS WERE ALSO SEEN AT BUOY 41047
EARLIER YESTERDAY. SWELL DIRECTION AT BUOY 41047 WAS 340 DEGREES
AND ON THIS TRAJECTORY THEY WOULD ARRIVE IN THE NORTHWEST CORNER
OF OUR ATLANTIC WATERS AT 4 AM AST SUNDAY AND ON THE NORTHWEST
CORNER OF PUERTO RICO AT 7 AM AST SUNDAY WITH A HEIGHT OF 6 TO 7
FEET. ADDING WIND WAVES ALREADY IN THE AREA AND ALLOWING FOR SOME
MODEL UNDERESTIMATION IT IS POSSIBLE THAT SEAS OF UP TO 9 FEET COULD
BE FOUND SUNDAY MORNING IN THE ATLANTIC WATERS. THIS PULSE IS
EXPECTED TO BE OF LIMITED DURATION AND SMALL CRAFT ADVISORIES WERE
SET TO EXPIRE NO LATER THAN 6 AM AST MONDAY MORNING. HIGH SURF IS
NOT EXPECTED BUT ISOLATED BREAKING WAVES OF UP TO 12 FEET ARE
POSSIBLE IN FAVORED AREAS ALONG THE NORTH COAST OF PUERTO RICO
SUNDAY.
PREV DISCUSSION... /ISSUED 333 PM AST SAT FEB 7 2015/
DISCUSSION...A WEAK RIDGE REMAINS AT 700 MB OVER THE ISLANDS
TODAY...EXTENDING EAST-WEST AND IS PARTLY RESPONSIBLE FOR SHEARING
MODERATELY HIGH MOISTURE OVER THE LEEWARDS AWAY FROM US. MUCH OF
IT IS CURRENTLY MOVING TOWARDS THE CENTRAL CARIBBEAN WHILE SOME IS
ALREADY MOVING NORTHWARD TOWARDS THE DECAYING COLD FRONT SLIGHTLY
NORTH OF 20N. NOT ENOUGH MOISTURE HAS ARRIVED HERE TO INCREASE
SHOWERS LIKE OCCURRED ON FRI BUT ENOUGH WILL ARRIVE FOR SCATTERED
SHOWERS THROUGH THE NIGHT. LITTLE CHANGE MADE TO MOST GRIDS
OTHERWISE.
AVIATION...MOSTLY VFR AT ALL TAF SITES THRU THE FORECAST PERIOD
WITH BRIEF MVFR CONDS STILL POSSIBLE IN AND AROUND TJMZ/JPS IN
SHRA/TSRA THRU 07/22Z. SHRA EMBEDDED IN THE TRADES MAY REACH
TJSJ/TIST/TISX AND TNCM/TKPK OVERNIGHT. ENE WINDS BETWEEN 5 TO 10 KNOTS
WILL PREVAIL WITH SOME SEA BREEZE VARIATIONS THIS AFTERNOON...
BECOMING LIGHT AND VARIABLE OVERNIGHT.
MARINE...SEAS AT BUOYS 41046 AND 41047 HAVE BEEN UNDER FORECAST
TODAY BY THE MODELS BY 4-5 FT WHICH WAS A CONCERN EARLY. BUT MUCH
OF THE ENERGY IS DIRECTED INTO HISPANIOLA AND WHILE 12Z MODELS
ADJUSTED FOR THIS ISSUE THEY CONTINUE TO DISSIPATE WHAT IS LEFT
HEADING TOWARDS PR/USVI. THEY DO BRIEFLY PUSH SEAS TO 7 FEET IN
ATLANTIC OUTER WATERS AND USED THE WNAWAVE4 WITHOUT MODIFICATION.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 76 82 76 84 / 30 60 20 30
STT 77 84 77 83 / 30 50 30 30
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...
VI...
COASTAL WATERS...SMALL CRAFT ADVISORY FROM NOON SUNDAY TO 6 AM AST MONDAY FOR
ANEGADA PASSAGE SOUTHWARD TO 17N-COASTAL WATERS OF NORTHERN
USVI AND CULEBRA OUT 10 NM-COASTAL WATERS OF NORTHWESTERN
PUERTO RICO OUT 10 NM.
SMALL CRAFT ADVISORY FROM NOON TO 6 PM AST SUNDAY FOR CARIBBEAN
WATERS OF PUERTO RICO FROM 10 NM TO 17N.
SMALL CRAFT ADVISORY FROM NOON SUNDAY TO MIDNIGHT AST SUNDAY
NIGHT FOR COASTAL WATERS OF SOUTHERN USVI VIEQUES AND
EASTERN PUERTO RICO OUT 10 NM.
SMALL CRAFT ADVISORY FROM 6 AM SUNDAY TO 6 AM AST MONDAY FOR
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-MONA
PASSAGE SOUTHWARD TO 17N.
&&
25/12Hazardous weather outlook, Feb 7, 2:43 AM CST, 23 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 443 AM AST SAT FEB 7 2015 AMZ710>745-PRZ001>013-080845- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 443 AM AST SAT FEB 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AND TONIGHT ON THE EXPOSED ATLANTIC BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEAS EXPECTED TO INCREASE ON SUNDAY DUE TO NORTH NORTHWEST SWELLS. THIS WILL CREATE ROUGH SURF CONDITIONS ON THE ATLANTIC COASTLINE WITH A HIGH RISK OF RIP CURRENTS LIKELY. A FRONTAL BOUNDARY IS EXPECTED TO APPROACH THE LOCAL ISLANDS ON SUNDAY. THIS BOUNDARY IS EXPECTED TO BE ACCOMPANIED BY MOISTURE AND STRONG MID LEVEL WIND SPEEDS WITH THUNDERSTORM ACTIVITY LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-080845- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 443 AM AST SAT FEB 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AND TONIGHT AT ST THOMAS AND ST CROIX. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEAS EXPECTED TO INCREASE ON SUNDAY DUE TO NORTH NORTHWEST SWELLS. THIS WILL CREATE ROUGH SURF CONDITIONS ON THE ATLANTIC COASTLINE WITH A HIGH RISK OF RIP CURRENTS LIKELY. A FRONTAL BOUNDARY IS EXPECTED TO APPROACH THE LOCAL ISLANDS ON SUNDAY. THIS BOUNDARY IS EXPECTED TO BE ACCOMPANIED BY MOISTURE AND STRONG MID LEVEL WIND SPEEDS WITH THUNDERSTORM ACTIVITY LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 3:05 PM CST | Areal Flood Advisory | JSJ | 115 min |
Nearby
High Surf Advisories in Puerto Rico, 2015High Surf Advisories in U.S. Virgin Islands, 2015Every high surf advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.